Show simple item record

dc.contributor.authorOtafudu, Olivier Olela
dc.date.accessioned2017-05-16T06:32:17Z
dc.date.available2017-05-16T06:32:17Z
dc.date.issued2016
dc.identifier.citationOtafudu, O.O. 2016. The injective hull of ultra-quasi-metric versus q-hyperconvex hull of quasi-metric space. Topology and its Applications, 203:170-176. [https://doi.org/10.1016/j.topol.2015.12.085]
dc.identifier.issn0166-8641
dc.identifier.issn1879-3207 (Online)
dc.identifier.urihttps://doi.org/10.1016/j.topol.2015.12.085
dc.identifier.urihttp://hdl.handle.net/10394/24249
dc.description.abstractFor any partially ordered set equipped with its natural T0-quasi-metric (T0-ultra-quasi-metric), we study the connection between the ultra-quasi-metrically injective hull and the q-hyperconvex hull. We also observe that for a partially ordered set, its Dedekind-MacNeille completion coincides exactly with the ultra-quasi-metric injective hull of its natural T0-ultra-quasi metric.
dc.language.isoen
dc.publisherElsevier
dc.subjectInjective hull
dc.subjectq-Hyperconvexity
dc.subjectPartial order
dc.subjectDedekind-MacNeille completion
dc.subjectAmpleness
dc.subjectStrong tightness
dc.subjectT0-quasi-metric
dc.subjectT0-ultra-quasi-metric
dc.titleThe injective hull of ultra-quasi-metric versus q-hyperconvex hull of quasi-metric space
dc.typeArticle
dc.contributor.researchID24803812 - Otafudu, Olivier Olela


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record